Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 37643, 17 pages
http://dx.doi.org/10.1155/JAMSA/2006/37643

Locally periodic homogenization of reflected diffusion

1Université Gaston Berger, Saint-Louis BP 234, Senegal
2Department of Mathematics, Faculty of Sciences Semlalia, Marrakesh BP 2390, Morocco

Received 27 July 2005; Accepted 15 February 2006

Copyright © 2006 Aboubakary Diakhaby and Youssef Ouknine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aboubakary Diakhaby and Youssef Ouknine, “Locally periodic homogenization of reflected diffusion,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 37643, 17 pages, 2006. https://doi.org/10.1155/JAMSA/2006/37643.